PL EN


Preferences help
enabled [disable] Abstract
Number of results
2019 | 24 | 1 | 30-32
Article title

Liver injury during long-term Aspirin Treatment After Desensitization (ATAD) in a patient with nonsteroidal anti-inflammatory drugs-exacerbated respiratory disease (N-ERD) – A case report

Selected contents from this journal
Title variants
PL
Uszkodzenie wątroby w przebiegu długotrwałego leczenia aspiryną po desensytyzacji u pacjentki z chorobą dróg oddechowych zaostrzaną przez niesteroidowe leki przeciwzapalne - opis przypadku
Languages of publication
EN PL
Abstracts
EN
We report a case of a 65-year-old woman with respiratory problems increased by N-ERD, who after 9 years of daily intake of 650 mg of aspirin after desensitization experienced a significant liver enzymes elevation, consistent with drug-induced liver injury. Clinical symptoms of liver injury and elevated serum transaminases levels resolved after aspirin intake discontinuation.
PL
W pracy przedstawiono opis przypadku 65-letniej kobiety z chorobą dróg oddechowych zaostrzaną przez NLPZ (N-ERD, astma aspirynowa), u której po dziewięciu latach codziennego przyjmowania aspiryny w dawce 650 mg wystąpił istotny wzrostu stężenia enzymów wątrobowych wskazujący na polekowe uszkodzenie wątroby. Kliniczne i enzymatyczne cechy uszkodzenia wątroby ustąpiły po zaprzestaniu przyjmowania aspiryny.
Discipline
Publisher

Year
Volume
24
Issue
1
Pages
30-32
Physical description
Contributors
  • Immunology and Allergy Clinic, Medical University of Lodz
  • Immunology and Allergy Clinic, Medical University of Lodz
author
  • Pulmonology Department in Puławy Hospital , Pulmonology, Oncology and Allergology Clinic in Lublin
  • Rheumatology Clinic, Medical University of Lodz
  • Immunology and Allergy Clinic, Medical University of Lodz
References
  • Kowalski ML, Agache I, Bavbek S, et al. Diagnosis and management of NSAID-Exacerbated Respiratory Disease (N-ERD)-a EAACI position paper. Allergy 2019; 74: 28-39.
  • Stevenson DD, Pleskow WW, Simon RA, et al. Aspirin-sensitive rhinosinusitis asthma: a double-blind crossover study of treatment with aspirin. J Allergy Clin Immunol 1984; 73: 500-7.
  • Waldram JD, Simon RA. Performing Aspirin Desensitization in Aspirin-Exacerbated Respiratory Disease. Immunol Allergy Clin North Am 2016; 36: 693-703.
  • Kowalski ML, Wardzyńska A, Makowska JS. Clinical Trials of Aspirin Treatment After Desensitization in Aspirin-Exacerbated Respiratory Disease. Immunol Allergy Clin North Am 2016; 36: 705-17.
  • White AA, Stevenson DD. Aspirin desensitization in aspirin-exacerbated respiratory disease. Immunol Allergy Clin North Am 2013; 33: 211-22.
  • Makowska JS, Olszewska-Ziąber A, Bieńkiewicz B, et al. Clinical benefits of aspirin desensitization in patients with nonsteroidal anti-inflammatory drug exacerbated respiratory disease are not related to urinary eicosanoid release and are accompanied with decreased urine creatinine. Allergy Asthma Proc 2016; 37: 216-24.
  • Walters KM, Waldram JD, Woessner KM, et al. Long-term Clinical Outcomes of Aspirin Desensitization With Continuous Daily Aspirin Therapy in Aspirin-exacerbated Respiratory Disease. Am J Rhinol Allergy 2018; 32: 280-6.
  • Rafeeq A, Najam R, Hussain SJ. Aspirin Associated Liver Toxicity – The Optimal Dose of Aspirin in Liver Insufficiency. International Journal of Scientific Research in Knowledge 2016; 4: 028-032.
Document Type
article
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.psjd-4fbca8ca-8180-43c2-8ef6-28c4c629e16f
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.